# SDR 2006UALA01288

- Difficulty date: May 17, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 51,889 hours, 27,839 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN CABIN.  UNDETERMINABLE. UNABLE TO DUPLICATE ELECTRICAL ODOR. CAUSE UNDETERMINABLE. UNABLE TO DUPLICATE ELECTRICAL SMELL.
